# SDR CA970227005

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 501200743
- Condition: Cracked
- Location: Upper Inboard
- Part time: 30,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPAIR FOR WING BOLT COVER, VISUAL INDICATION SHOWED A SCRATCH.  FURTHER INSPECTION FOUND A CRACK EXTENDING FROM THE BOLT HOLE COUNTER BORE.  AIRCRAFT TT:  30,367 HOURS.
